Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

lithium Squiggles

Posted by johnnyj on November 5, 2006, at 14:53:32

In reply to Re: wait a second? linkadge, posted by Squiggles on November 5, 2006, at 14:13:37

I was told by the pdoc that fire me recently that lithium causes no withdrawal. I believe this doc gave me a good dx but somethings he says seems to contradicte what I have read out there. He also told me that lunesta has no withdrawal. That is not what the company says either. When I told him I felt better without the lithium, and that it took about 3 weeks, he basically said I was lying and that is not possible. I was on lithium for unipolar augmentation. I have often wondered if the lithium caused some depression/anxiety in me and affected my sleep. I also had REM rebound when I stopped lithium which he also told me was not true. I don't believe I made all of it up but I questioned myself after he berated me. I am not sure what to think.

johnnyj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnnyj thread:699922
URL: http://www.dr-bob.org/babble/20061104/msgs/700635.html